Forgot to send a picture to myself so I could post it, so you'll have to settle for a description.
Unfortunately I did go back to my derm for a third round of cortisone shots. I felt bad going there. I don't know what they think of me. The acne on my face didn't look as bad as the first two times I went it, but part of the reason I went in is because I had 3-4 spots that were going to be actives. I'm not sure how acne is for everyone else, but I feel a stinging sensation before a spot becomes hard, red and painful. So I know a day or so in advance what's going to be big, unsightly and hurt. I had him inject those areas yesterday.
I woke up this morning to a fairly large new active whitehead that wasn't there at all when I went to sleep. One of the amazing things about acne while on Accutane is how fast something can form. It wasn't there 8 hours before I went to bed and it was big as life the next morning.
Now around 3pm it's gotten even whiter. Normally a while head takes a couple of days but these things seem to be a fast forwarded version of while heads.
Other issues coming up. Two new things happened to me today. One. I was working and went to the bathroom and looked in the mirror while washing my hands. I notice my entire chin was peeling. Not just flaky, but peeling as though I were sunburned. It's the dead of winter here and I haven't been out in the sun much. What's even weirder is that I had looked in the mirror not more than 2-3 hours ago. So this all happened in a matter of a few hours. Also, since lunch an tiny clear bubble had appeared on the inside of my mouth. I'm talking the size of a pin head. It is clear. I don't have any STDs or other oral diseases. However, I have noticed my gums are sensitive since I started taking Accutane. It's possible that it's a mild allergic reaction to something I ate for lunch, or it is possible Accutane is mildly affecting my mucus glands or pores inside of my mouth(we do have pores there right?). This is also something that apparently just popped up since I ate lunch a couple of hours ago.
I was thinking about a side effect of taking Accutane that isn't really discussed. There are hundreds of listed side effects for it. Most of which you won't get. However, something that isn't mentioned is the psychological aspect. You begin to look for things on your body and wonder if they're connected to the Accutane. If your ankle is sore, you wonder if it was caused by the drug. Or in my case, I have this tiny bubble on the inside of my mouth. If I wasn't on Accutane I might not have even noticed it or I would have immediately disregarded it as a mild allergic reaction or some other type of canker sore(or minor oral irritant), but because I'm on Accutane I view everything through the lens of "Is Accutane causing this?". It's almost as though there is a bit of an Accutane paranoia. Not that it's a side effect of the drug. I'm 99% sure it's just a self induced psychological thing. I know that's I've probably googled 10-15 different things in the past 21 days. All the searches looked like this "Accutane + ______" or "Accutane causes ____", because I was trying to find out if this new issue or ailment was caused by Accutane. It's something to prepare yourself for should you start taking the drug.
Bright spots? Hmm. I guess my energy level hasn't been affected by the Accutane yet. I've cut back on the gym because the physical exertion causes me to break out, but I'm not tired or sore. I can still physically do anything I did before I started taking Accutane.
No drug induced mental issues. I'm not depressed or suicidal. I'm definitely a bit sadden by the fact my face looks awful. I'm not really going out at all. So it is affected my mood to an extent, but not in some drug induced depressive way.
Unfortunately that's about it. My complexion is still a bit red. So help me god if I go outside on a cold and windy day. My face turns bright red. My acne is still worse than it normally is. My forehead is itchy. The skin around my mouth is terribly dry no matter how much(or little) moisturizer I put on it. My pores keep getting bigger. I'm starting to get some body acne which I don't normally get. Nothing major but noticeable to me.